# SDR DALA2017041903266

- Difficulty date: April 18, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 114,072 hours, 16,755 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT FROM SEATS 13AB -31AB ARE INOPERATIVE. MAINTENANCE FOUND BATTERY PACK M737 WITH CONNECTOR DISCONNECTED AND RECONNECTED.  SYSTEM OPERATION IS NORMAL.
